# SDR AALA202309069548

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 63,513 hours, 26,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO MAIN CREW DOOR LITE CAME ON AT APPROXIMATELY 84 KNOTS. MAINTENANCE ADJUSTED HORIZONTAL CONTROL ROD ON LEFT HAND ENTRY DOOR.
